Scopus: 0 cites, Web of Science: 0 cites,
A p-adic construction of ATR points on Q-curves
Guitart, Xavier (Universität Duisburg-Essen. Institut für Experimentelle Mathematik)
Masdeu, Marc (University of Warwick. Mathematics Institute)

Data: 2015
Resum: In this note we consider certain elliptic curves defined over real quadratic fields isogenous to their Galois conjugate. We give a construction of algebraic points on these curves defined over almost totally real number fields. The main ingredient is the system of Heegner points arising from Shimura curve uniformizations. In addition, we provide an explicit p-adic analytic formula which allows for the effective, algorithmic calculation of such points.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Matèria: Algebraic points on elliptic curves ; ATR points ; Heegner points
Publicat a: Publicacions matemàtiques, Vol. 59 Núm. 2 (2015) , p. 511-545 (Articles) , ISSN 2014-4350

Adreça original:
DOI: 10.5565/PUBLMAT_59215_09

35 p, 526.1 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2015-07-03, darrera modificació el 2018-09-08

   Favorit i Compartir